# SDR MASA200500835

- Difficulty date: October 26, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 11,296 hours, 10,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2739 CLT - THE EMERGENCY EXIT FLOOR PATH LIGHTING INOP.  MAINTENANCE FOUND AND RESECURED A LOOSE CONNECTOR ON THE TRACK.
